|
Record |
Links |
|
Author  |
Godunova, E. K.; Levin, V. I. |

|
|
Title |
Some general features of heat conduction |
Type |
Journal Article |
|
Year |
1966 |
Publication |
USSR Computational Mathematics and Mathematical Physics |
Abbreviated Journal |
USSR Computational Mathematics and Mathematical Physics |
|
|
Volume |
6 |
Issue |
6 |
Pages |
212-220 |
|
|
Keywords |
mathematics, temperature distribution, rod |
|
|
Abstract |
LET the initial temperature distribution in an infinite insulated rod without a heat source be given by a continuously differentiable function y = f(x), having a single maximum at x = 0 and two points of inflexion. The equation f′ = 0 then has a unique solution x = 0, where f′(x) > 0 for x < 0 and f′(x) < 0 for x > 0, We shall describe this as a one-hymped distribution. We shall assume that f/(x) also satisfies: (1) f(x) > 0 for − ∞ < x < ∞; (2) f(x) and x(fx) are integrable throughout the axis. Then the distribution remains one-humped for all t > 0. |
|
|
Address |
|
|
|
Corporate Author |
|
Thesis |
|
|
|
Publisher |
|
Place of Publication |
|
Editor |
|
|
|
Language |
|
Summary Language |
|
Original Title |
|
|
|
Series Editor |
|
Series Title |
|
Abbreviated Series Title |
|
|
|
Series Volume |
|
Series Issue |
|
Edition |
|
|
|
ISSN |
0041-5553 |
ISBN |
|
Medium |
|
|
|
Area |
|
Expedition |
|
Conference |
|
|
|
Notes |
Некоторые качественные вопросы теплопроводности; Одногорбое распределение останется одногорбым |
Approved |
no |
|
|
Call Number |
|
Serial |
1701 |
|
Permanent link to this record |